Alert archive / California / Hazardous Seas Warnings in 2011
Hazardous Seas Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 18, 2011, 3:17 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2011, 3:17 AM PDT (10:17 UTC)
- Expired
- Mar 19, 2011, 2:55 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
348 WHUS76 KEKA 181017 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 AM PDT FRI MAR 18 2011 PZZ470-475-182200- /O.CAN.KEKA.GL.W.0012.000000T0000Z-110318T1200Z/ /O.NEW.KEKA.SC.Y.0030.110318T1017Z-110320T0400Z/ /O.NEW.KEKA.SE.W.0005.110318T1017Z-110319T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 317 AM PDT FRI MAR 18 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: S 15 TO 25 KT THROUGH SAT MORNING. * SEAS: A LARGE W SWELL WILL BUILD THROUGH THE WATERS TODAY WITH HEIGHTS AROUND 17 FT AT 13 SECONDS. SWELL WILL SUBSIDE ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-182200- /O.CAN.KEKA.GL.W.0012.000000T0000Z-110318T1200Z/ /O.NEW.KEKA.SE.W.0005.110318T1017Z-110319T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 317 AM PDT FRI MAR 18 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * SEAS: A LARGE W SWELL WILL BUILD THROUGH THE WATERS TODAY WITH HEIGHTS AROUND 15 FT AT 12 SECONDS. SWELL WILL SUBSIDE ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-182200- /O.UPG.KEKA.SC.Y.0029.000000T0000Z-110320T0400Z/ /O.NEW.KEKA.SE.W.0005.110318T1017Z-110319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 317 AM PDT FRI MAR 18 2011 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS: A LARGE W SWELL WILL BUILD THROUGH THE WATERS TODAY WITH HEIGHTS AROUND 15 FT AT 12 SECONDS. SWELL WILL SUBSIDE ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
741 WHUS76 KEKA 182144 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PDT FRI MAR 18 2011 PZZ470-475-190545- /O.CON.KEKA.SE.W.0005.000000T0000Z-110319T1600Z/ /O.CON.KEKA.SC.Y.0030.000000T0000Z-110320T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PDT FRI MAR 18 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. * WINDS: S 15 TO 25 KT THROUGH SAT MORNING. * SEAS: A LARGE W SWELL WILL BUILD THROUGH THE WATERS TODAY WITH HEIGHTS AROUND 17 FT AT 13 SECONDS. SWELL WILL SUBSIDE ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-190545- /O.CON.KEKA.SE.W.0005.000000T0000Z-110319T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PDT FRI MAR 18 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY. * SEAS: A LARGE W SWELL WILL BUILD THROUGH THE WATERS TODAY WITH HEIGHTS AROUND 15 FT AT 12 SECONDS. SWELL WILL SUBSIDE ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
477 WHUS76 KEKA 190955 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT SAT MAR 19 2011 PZZ450-192200- /O.CAN.KEKA.SE.W.0005.000000T0000Z-110319T1600Z/ /O.EXA.KEKA.SC.Y.0030.000000T0000Z-110320T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 255 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * SEAS: W SWELL OF 10 TO 13 FT AT ABOUT 13 SECONDS WILL SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-192200- /O.CAN.KEKA.SE.W.0005.000000T0000Z-110319T1600Z/ /O.EXT.KEKA.SC.Y.0030.000000T0000Z-110320T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * SEAS: W SWELL OF 10 TO 14 FT AT ABOUT 13 SECONDS WILL SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-192200- /O.CAN.KEKA.SE.W.0005.000000T0000Z-110319T1600Z/ /O.EXB.KEKA.SC.Y.0030.000000T0000Z-110320T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 AM PDT SAT MAR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * SEAS: W SWELL OF 10 TO 13 FT AT ABOUT 13 SECONDS WILL SUBSIDE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 17, 9:12 PM PDT, 6 hours 5 minutes earlier.
Area forecast discussion, Mar 17, 9:12 PM PDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 912 PM PDT THU MAR 17 2011 .SYNOPSIS...THE WET AND COLD PATTERN CONTINUES INTO THE WEEKEND AS A LARGE STORM SYSTEM LINGERS OFFSHORE. && .UPDATE...OVERNIGHT AND FRIDAY MORNING FORECAST WAS AMENDED TO ADD ISOLATED THUNDERSTORMS AND SMALL HAIL. THE THUNDERSTORMS WERE ALSO ADDED TO THE EVENING UPDATE TO THE COASTAL WATERS FORECAST. THE EVENING SATELLITE IMAGERY SHOWED ISOLATED THUNDERSTORMS ALONG THE APPROACHING FRONTAL BOUNDARY. THERE WAS ALSO A REPORT OF SMALL HAIL NEAR ALBION IN MENDOCINO COUNTY. KENNEDY && .PREV DISCUSSION... /ISSUED 301 PM PDT THU MAR 17 2011/ DISCUSSION...MAIN CHANGES TO THE FCST TODAY WERE TO LOWER THE ELEVATIONS OF THE WSW TO 2500 FT. SNOW LEVELS CURRENTLY NEAR 2000 FT...BUT WITH WARM ADVECTION AND GUSTY SOUTH WINDS TONIGHT AHEAD OF THE NEXT FRONT...FREE AIR SNOW LEVELS WILL RISE A BIT. COLD AIR TRAPPED IN VALLEYS WILL BE HARD TO SCOUR OUT AND THIS IS THE MAIN REASON WHY WE THINK MORE ACCUMULATING SNOW MAY OCCURS DOWN TO 2500 FT. EVEN THOUGH THE WARNING ONLY GOES THROUGH FRIDAY AFTERNOON...ACCUMULATING SNOW WILL CONTINUE FOR MUCH OF THE WEEKEND AS A LARGE UPPER LOW DROPS OUT OF THE GULF OF ALASKA AND MEANDERS OFF THE CA COAST. CONVECTION IS THE OTHER CONCERN FOR THE NEXT COUPLE OF DAYS AS THE COLD CORE OF THE UPPER LOW APPROACHES THE COAST WHILE MULTIPLE SHORTWAVES PROVIDE SUFFICIENT DESTABILIZATION. THE MAIN THREAT FOR ISO T BEGINS FRI AFTN AND CONTINUES THROUGH THE DAYLIGHT HRS ON SAT. SMALL HAIL ACCOMPANYING ANY STORMS WILL BE THE BIGGEST THREAT. OVER THE WEEKEND...MODELS STILL HAVE A SECONDARY LOW SPINNING UP SOUTH OF THE MAIN LOW...AND SWINGING TOWARD SF BAY ON SUN. THIS WOULD TURN THE WINDS OFFSHORE FOR EXTREME NRN CA BUT FOCUS MORE RAIN DOWN IN MENDOCINO CO. MORE CONFIDENCE IN THIS SOLUTION SO HAVE BUMPED UP POPS INTO EARLY NEXT WEEK. TIMING OF THE EJECTION OF THIS LOW COMPLEX IS STILL A QUESTION WITH GFS BEING THE SLOWEST BUT PROBABLY IN THE SUN NIGHT-MON NIGHT TIME FRAME. JCA/DEAN AVIATION...VFR TO MARGINAL VFR CONDITIONS EXPECTED ALONG THE COAST DUE TO SAGGING CIGS AHEAD OF AN APPROACHING FRONT. COASTAL TERMINALS WILL SEE GUSTY SOUTH WINDS AHEAD OF FRONTAL PASSAGE (JUST AFTER MIDNIGHT) AND WILL LIKELY SEE BRIEF PERIODS OF VIS REDUCTION DUE TO MODERATE OR HEAVY RAIN. INTERIOR SITES WILL REMAIN VFR FOR THE REMAINDER OF THE DAY...BUT ALSO MAY SEE SOME MVFR CONDITIONS DEVELOP DUE RAIN AND CIGS UPON FRONTAL PASSAGE AFTER MIDNIGHT. TONKIN MARINE...A 995 MB LOW CURRENTLY OUT NEAR 47 138 WILL SLOWLY FILL AS IT SLIDES NORTH...HOWEVER THE ASSOCIATED COLD FRONT IS MOVING EASTWARD AND SHOULD APPROACH THE COASTAL WATERS AROUND 9PM TONIGHT. THE FRONT WILL HANG UP A BIT BEFORE MAKING LAND FALL AFTER MIDNIGHT THUS PEAK WINDS WILL LIKELY OCCUR BETWEEN MIDNIGHT AND 2AM. STILL LOOKING AT GALE FORCE WINDS OVER MUCH OF THE COASTAL WATERS JUST AHEAD OF AND DARNING FRONTAL PASSAGE WITH PEAK GUSTS AS HIGH AS 40 TO 50 KT IN FAVORED AREAS. WINDS WILL RAPIDLY DIMINISH BEHIND THE FRONT AND BY SUNRISE WILL BARELY REACH SMALL CRAFT CRITERIA. THE NEXT FOCUS WILL TURN TO A LARGE WESTERLY SWELL WHICH SHOULD BE FILTERING THROUGH THE WATERS THROUGH THE WEEKEND...PEAKING TO NEAR 18 FT. THIS SWELL WILL SUBSIDE BY SUN. FORECAST MODELS REMAIN IN FAIRLY GOOD AGREEMENT ON DROPPING A LOW PRESSURE SYSTEM SOUTH OFF THE SONOMA COAST ON SUNDAY WHICH WILL PROMOTE GUSTY OFFSHORE WINDS...ESPECIALLY DOWN AROUND THE PT. ARENA AREA LATE SUNDAY. TONKIN && .EKA WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM PDT FRIDAY ABOVE 2500 FEET FOR THE CAZ003-004-076. GALE WARNING UNTIL 5 AM PDT FRIDAY PZZ450-470-475. SMALL CRAFT ADVISORY UNTIL 9 PM PDT SATURDAY PZZ455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 17, 3:21 PM PDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 321 PM PDT THU MAR 17 2011 CAZ001-002-182230- REDWOOD COAST-MENDOCINO COAST- 321 PM PDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON THROUGH SATURDAY. SMALL HAIL WILL BE THE PRIMARY THREAT WITH ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-004-076-182230- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 321 PM PDT THU MAR 17 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER STORM WARNING IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER STORM WARNING IS CURRENTLY IN EFFECT THROUGH FRIDAY AFTERNOON. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY...WITH THE PRIMARY THREAT BEING SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
In the hours before
Special weather statement, Mar 18, 1:38 AM PDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
138 AM PDT FRI MAR 18 2011
CAZ001>003-180930-
DEL NORTE CA-HUMBOLDT CA-MENDOCINO CA-
138 AM PDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHWESTERN MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
WESTERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
UNTIL 230 AM PDT
AT 133 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SMITH RIVER TO 16 MILES WEST OF FORTUNA TO 47 MILES WEST OF FORT
BRAGG..AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
OCCASIONAL LIGHTNING AND SMALL HAIL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4190 12357 4182 12368 4168 12365 4159 12370
4150 12363 4000 12389 3999 12395 3996 12391
3990 12393 4002 12407 4008 12408 4025 12436
4042 12440 4097 12412 4113 12416 4137 12406
4171 12414 4179 12425 4200 12420 4200 12357
TIME...MOT...LOC 0837Z 247DEG 25KT 4193 12422 4065 12440
3938 12464
BFGSpecial weather statement, Mar 18, 2:23 AM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
223 AM PDT FRI MAR 18 2011
CAZ001-003-004-181000-
HUMBOLDT CA-
223 AM PDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
UNTIL 300 AM PDT
AT 220 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCATA TO
HONEYDEW..AND MOVING NORTHEAST AT 40 MPH.
IN ADDITION TO WIND GUSTS UP TO 40 MPH... THESE STORMS MAY PRODUCE
SMALL HAIL AND OCCASIONAL LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4083 12419 4102 12409 4124 12366 4052 12360
4009 12370 4005 12401 4021 12430
TIME...MOT...LOC 0922Z 231DEG 37KT 4093 12401 4028 12404Special weather statement, Mar 18, 3:02 AM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE
302 AM PDT FRI MAR 18 2011
CAZ001>004-076-181045-
TRINITY CA-DEL NORTE CA-HUMBOLDT CA-MENDOCINO CA-
302 AM PDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
MENDOCINO COUNTY IN NORTHWEST CALIFORNIA
HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA
DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
TRINITY COUNTY IN NORTHWEST CALIFORNIA
UNTIL 345 AM PDT
AT 257 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
ORLEANS TO GUALALA..AND MOVING EAST AT 30 MPH.
IN ADDITION TO WIND GUSTS UP TO 40 MPH... THESE STORMS MAY PRODUCE
SMALL HAIL AND OCCASIONAL LIGHTNING.
LAT...LON 3892 12373 3903 12369 3934 12382 3956 12376 3982
12384 4008 12408 4025 12436 4046 12440
4097 12412 4113 12416 4137 12406 4150 12408
4152 12363 4138 12364 4138 12350 4118 12340
4107 12314 3880 12313 3875 12352
TIME...MOT...LOC 0959Z 257DEG 25KT 4137 12372 3938 12409The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 11:04 PM PDT | Special Marine Warning | EKA | 26 min | |
| Mar 17, 11:29 PM PDT | Special Marine Warning | EKA | 31 min | |
| Mar 17, 11:39 PM PDT | Special Marine Warning | EKA | 11 min | |
| Mar 17, 11:53 PM PDT | Special Marine Warning | EKA | 22 min | |
| Mar 18, 12:51 AM PDT | Special Marine Warning | EKA | 24 min | |
| Mar 18, 1:38 AM PDT | Special Weather Statement | EKA | Del Norte, Humboldt | 52 min |
| Mar 18, 1:47 AM PDT | Special Marine Warning | EKA | 13 min | |
| Mar 18, 2:23 AM PDT | Special Weather Statement | EKA | Humboldt | 37 min |
| Mar 18, 3:02 AM PDT | Special Weather Statement | EKA | Humboldt, Mendocino | 43 min |
| Mar 18, 3:17 AM PDT | Small Craft Advisory | EKA | 4 days | |
| Mar 18, 3:49 AM PDT | Special Weather Statement | EKA | Mendocino | 41 min |
| Mar 18, 3:27 PM PDT | Winter Storm Watch | EKA | 23 hr |
Nearby
Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.